Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 3
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Alzer, Horst 2015. The Hurwitz zeta function: monotonicity, convexity and inequalities. Aequationes mathematicae, Vol. 89, Issue. 6, p. 1401.

    2015. Dictionary of Inequalities, Second Edition.

    Batir, Necdet 2008. New inequalities for the Hurwitz zeta function. Proceedings Mathematical Sciences, Vol. 118, Issue. 4, p. 495.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 130, Issue 6
  • December 2000, pp. 1227-1236

Inequalities for the Hurwitz zeta function

  • Horst Alzer (a1)
  • DOI:
  • Published online: 01 July 2007

Let be the Hurwitz zeta function. Furthermore, let p > 1 and α ≠ 0 be real numbers and n ≥ 2 be an integer. We determine the best possible constants a(p, α, n), A(p, α, n), b(p, n) and B(p, n) such that the inequalities and hold for all positive real numbers x1,…,xn.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *